# SDR C2XA10SH139

- Difficulty date: April 25, 2010
- Submitted: April 25, 2010
- Operation: Air carrier
- Aircraft: N14947
- Make and model: Emb EMB-145EP
- Aircraft serial: 145054
- Aircraft time: 24,548 hours, 23,325 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175601
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK BAGGAGE DOOR CUTOUT HAS CORROSION (LEVEL 2 LOCAL) AT FWD LWR CORNER.  MAINTENANCE PERFORMED REPAIR OF FRAME 65 SHEAR CLIP AT BAGGAGE DOOR CUTOUT FWD LWR CORNER IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
